Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 330, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Dec 25, 2012, 5:18 AM CST for Grant Parish, LaSalle Parish, Louisiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 25, 2012, 5:18 AM CST (11:18 UTC)
- Expired
- Dec 25, 2012, 6:00 AM CST
- In force
- 42 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Grant Parish, LA, LaSalle Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 299 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
446
WUUS54 KSHV 251118
SVRSHV
LAC043-059-251200-
/O.NEW.KSHV.SV.W.0330.121225T1118Z-121225T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
518 AM CST TUE DEC 25 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GRANT PARISH IN NORTH CENTRAL LOUISIANA...
LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 600 AM CST
* AT 513 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 33
MILES SOUTHWEST OF MIDWAY...OR NEAR BOYCE...AND MOVING NORTHEAST AT
55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JENA...POLLOCK AND NEBO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3134 9203 3132 9208 3135 9209 3141 9216
3146 9217 3147 9220 3138 9266 3141 9270
3144 9269 3146 9271 3190 9222 3182 9200
3133 9200
TIME...MOT...LOC 1117Z 230DEG 50KT 3141 9253
$$
20What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 25, 3:30 AM CST, 1 hour 48 minutes earlier.
Area forecast discussion, Dec 25, 3:30 AM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
330 AM CST TUE DEC 25 2012
.DISCUSSION...
WELL...BUSY MORNING FOR THOSE OF US ACROSS THE SOUTHERN UNITED
STATES. POWERFUL UPPER LEVEL TROUGH MOVING ACROSS WEST TEXAS HAS
SLOWED ITS SOUTHERN PROGRESS AND OVER THE NEXT 12 TO 24 HOURS
SHOULD MOVE IN A NEARLY DUE EAST FASHION ACROSS THE AREA. AT THE
SURFACE...A WARM FRONT IS ATTEMPTING TO LIFT NORTHWARD FROM THE
GULF COAST. AS IT DOES SO...SCATTERED CONVECTION HAS DEVELOPED
ALONG AND AHEAD OF IT. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE
AS BULK SHEAR IS IN EXCESS OF 35 KTS AND CAPE IS GREATER THAN 1000
J/KG IN AREAS SOUTH AND WEST OF THE I-49 CORRIDOR. WITH THESE
PARAMETERS IN PLACE AND STEEP LAPSE RATES IN THE MID LEVELS...HAIL
AND DAMAGING WINDS WILL BE THE MAIN THREAT THIS MORNING.
A DEVELOPING SURFACE LOW WILL MOVE OUT OF SOUTH TEXAS BY MID
MORNING AND WILL CONTINUE EASTWARD TO JUST SOUTH OF KSHV BY 00Z
WEDNESDAY. THIS SOUTHERLY TRACK OF THE LOW WILL HELP FAVOR WINTRY
WEATHER FOR THE NORTHWESTERN PORTIONS OF THE CWA. MOISTURE LOOKS
ABUNDANT WITH COLD AIR IN PLACE FOR AT LEAST MCCURTAIN COUNTY
OKLAHOMA...WHERE 4-6 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. EXTREME
NORTHEAST TEXAS AND SOUTHWEST ARKANSAS SHOULD SEE SOME SNOWFALL AS
WELL...MORE IN THE 1 TO AS MUCH AS 3 INCH RANGE. PORTIONS OF
NORTHERN LOUISIANA WILL LIKELY SEE SNOWFLAKES FLYING TUESDAY NIGHT
AS THE LOW RETREATS EASTWARD...BUT ACCUMULATIONS ARE NOT
ANTICIPATED.
ANOTHER THREAT WILL BE STRONG WINDS. HAVE ISSUED A LAKE WIND
ADVISORY TO HIGHLIGHT THE STRONG NORTHWEST WINDS EXPECTED AFTER
THE PASSAGE OF THE SURFACE LOW AND ASSOCIATED COLD FRONT. 15 TO 25
MPH WINDS WILL BE COMMON AREAWIDE...DUE TO THE STRONG PRESSURE
GRADIENT ASSOCIATED WITH THIS POWERFUL SYSTEM.
COOL AND DRIER AIR WILL BE FOUND ACROSS THE AREA AFTER THE STORM
SYSTEM PULLS EASTWARD BY WEDNESDAY MORNING. CALM WEATHER
CONDITIONS SHOULD BE FOUND FOR MOST OF THE WEEK...WITH ANOTHER
STORM SYSTEM APPROACHING BY FRIDAY. OVERNIGHT LOWS WILL BE COLD
THE NEXT FEW NIGHTS...AND AREAS THAT RECEIVE SNOWFALL WILL SEE
SOME VERY COLD NIGHTS. /20/
&&
.AVIATION...
A NEARLY STATIONARY FRONTAL SYSTEM THAT WILL EDGE NORTH JUST INLAND
OF THE UPPER TEXAS AND LOUISIANA COAST WILL CONTINUE TO PRODUCE
SHOWERS AND THUNDERSTORMS. WIDESPREAD RAIN AND SHOWERS WILL CONTINUE
TO PRODUCE LOWERING CLOUDS AND VISIBILITIES FOR MUCH OF THE FOUR
STATE REGION THROUGH THE DAY WITH COLD AIR ARRIVING THIS AFTERNOON
AROUND THE BACK SIDE OF A SURFACE LOW MOVING ALONG THE STATIONARY
BOUNDARY ALLOWING THE PRECIPITATION TO CHANGE OVER TO A MIX OF RAIN
AND SNOW AND THEN OVER TO SNOW OVER THE FOUR STATE REGION NORTH OF
I-20. SURFACE WINDS WILL INCREASE AS A PRESSURE GRADIENT TIGHTENS
WITH SPEEDS BECOMING NORTHWEST 15 TO 25 KNOTS WITH HIGHER GUSTS.
WINDS WILL REMAIN ELEVATED OVERNIGHT DROPPING OFF FROM WEST TO EAST
NEAR MID DAY WEDNESDAY. /06/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 54 29 41 26 49 / 100 50 10 0 10
MLU 58 33 41 25 51 / 100 50 10 0 10
DEQ 42 22 32 19 41 / 100 70 10 0 10
TXK 45 25 37 22 44 / 100 60 10 0 10
ELD 48 29 41 21 46 / 100 60 10 0 10
TYR 51 25 37 23 49 / 100 30 10 0 10
GGG 52 27 38 23 49 / 100 30 10 0 10
LFK 69 31 43 26 53 / 100 20 10 0 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 6 AM CST WEDNESDAY
FOR THE FOLLOWING ZONES: ARZ070.
LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY
FOR THE FOLLOWING ZONES: ARZ050-051-059>061-071>073.
WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST
TONIGHT FOR THE FOLLOWING ZONES: ARZ050-051-059-070.
WINTER STORM WATCH THIS EVENING FOR THE FOLLOWING ZONES:
ARZ060-061-071-072.
LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 6 AM CST WEDNESDAY
FOR THE FOLLOWING ZONES: LAZ001-002-010.
LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY
FOR THE FOLLOWING ZONES: LAZ003>006-011>014-017>022.
OK...LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY
FOR THE FOLLOWING ZONES: OKZ077.
WINTER STORM WARNING FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST
TONIGHT FOR THE FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 6 AM CST WEDNESDAY
FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST
TONIGHT FOR THE FOLLOWING ZONES: TXZ096-097-108>112.
&&
20/06Hazardous weather outlook, Dec 25, 4:47 AM CST, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 447 AM CST TUE DEC 25 2012 ARZ050-051-059>061-070>072-OKZ077-TXZ096-097-108>112-251800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS- 447 AM CST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE THROUGH THE MORNING HOURS...BUT SEVERE WEATHER IS NOT ANTICIPATED. THIS AFTERNOON...AS COLD AIR INVADES THE AREA FROM THE NORTHWEST...RAINFALL WILL TRANSITION TO SNOW. THIS CHANGE WILL HAPPEN FIRST ACROSS MCCURTAIN COUNTY. THERE...SNOWFALL AMOUNTS MAY ADD UP TO NEARLY 6 INCHES. THE TRANSITION WILL THEN OCCUR THIS EVENING ACROSS NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THERE...SNOWFALL TOTALS WILL BE LESS...MORE IN THE 1 TO 3 INCH RANGE. SNOWFALL WILL TAPER OFF BY DAYBREAK ACROSS THE AREA. CAUTION SHOULD BE EXERCISED DURING THE EVENING AND OVERNIGHT HOURS...AS COLD AIR COULD FREEZE ANY MOISTURE LEFT ON THE GROUND IN ADDITION TO THE SNOW. THIS WILL MAKE DRIVING CONDITIONS HAZARDOUS ON AREA ROADWAYS. STRONG WINDS WILL ALSO OCCUR TODAY THROUGH TONIGHT...MAKING FROZEN LIMBS AND POWER LINES MORE VULNERABLE TO FALLING AND CAUSING DAMAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ANOTHER STORM SYSTEM WILL APPROACH THE REGION BY THE END OF THE WORK WEEK...WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS EVENING AND TONIGHT IN ORDER TO RELAY POSSIBLE SNOWFALL ACCUMULATIONS AND CONDITIONS OF AREA ROADWAYS. ARZ073-LAZ001>006-010>014-017>022-TXZ124>126-136>138-149>153- 165>167-251800- UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- SABINE TX- 447 AM CST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY. WITH A WARM FRONT IN PLACE AND A SURFACE LOW APPROACHING FROM THE WEST...SEVERE WEATHER MAY BE POSSIBLE. THE MORNING THREAT WILL MAINLY BE HAIL AND DAMAGING WINDS. AS THE STORM SYSTEM TRAVELS EAST TODAY...THE SEVERE THREAT WILL MOVE WITH IT. THIS AFTERNOON...ADDITIONAL SEVERE STORMS MAY BE POSSIBLE ACROSS NORTHERN LOUISIANA PRIMARILY. THERE...THE SEVERE WEATHER THREATS WILL BE ISOLATED TORNADOES...HAIL AND DAMAGING WINDS. LATER THIS EVENING...THE COLD FRONT AND SURFACE LOW WILL SWEEP THROUGH THE AREA...BRINGING AN END TO THE SEVERE WEATHER THREAT. COLDER AIR WILL FILTER IN AND A FEW SNOW FLURRIES MAY BE POSSIBLE...BUT NO ACCUMULATION IS EXPECTED. STRONG WINDS WILL ALSO BE NOTED THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ANOTHER STORM SYSTEM WILL APPROACH THE REGION BY THE END OF THE WORK WEEK...WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED TODAY IN SUPPORT OF THE SEVERE WEATHER THREAT. 20
In the hours before
Special weather statement, Dec 25, 3:02 AM CST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
302 AM CST TUE DEC 25 2012
TXZ136-149-150-152-251000-
CHEROKEE-NACOGDOCHES-RUSK-SMITH-
302 AM CST TUE DEC 25 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 400 AM CST...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
NACOGDOCHES...
IN NORTHEAST TEXAS...
RUSK...SMITH AND CHEROKEE...
INCLUDING THE FOLLOWING LOCATIONS...
ALTO...JACKSONVILLE...MAYDELLE...MINDEN...MIXON...MORRILL...
MOUNT SELMAN...NEW SALEM...PONTA...RUSK...SACUL...TROUP AND
WHITEHOUSE...
AT 300 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 12 MILES WEST OF MORRILL...OR 18
MILES SOUTH OF RUSK...MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
05Special weather statement, Dec 25, 3:05 AM CST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
305 AM CST TUE DEC 25 2012
LAZ017-018-TXZ153-165>167-251000-
ANGELINA-NATCHITOCHES-SABINE-SAN AUGUSTINE-SHELBY-
305 AM CST TUE DEC 25 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 400 AM CST...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN EASTERN TEXAS...
SABINE...SAN AUGUSTINE...SHELBY AND ANGELINA...
IN NORTHWEST LOUISIANA...
SABINE AND NATCHITOCHES...
INCLUDING THE FOLLOWING LOCATIONS...
GENEVA...HEMPHILL...PATROON...PINELAND AND ROSEVINE...
AT 306 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 18 MILES EAST OF ROCKLAND...MOVING
NORTHEAST AT 35 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
05Local storm report, Dec 25, 3:49 AM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
349 AM CST TUE DEC 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 AM HAIL RUSK 31.80N 95.15W
12/25/2012 E1.00 INCH CHEROKEE TX LAW ENFORCEMENT
&&
25Special weather statement, Dec 25, 4:05 AM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
405 AM CST TUE DEC 25 2012
TXZ111-112-125-126-136>138-150-151-251100-
CASS-GREGG-HARRISON-MARION-MORRIS-PANOLA-RUSK-SMITH-UPSHUR-
405 AM CST TUE DEC 25 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 500 AM CST...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
GREGG...HARRISON...MARION...MORRIS...PANOLA...RUSK...SMITH...
UPSHUR AND CASS...
INCLUDING THE FOLLOWING LOCATIONS...
BEREA...CEDAR SPRINGS...CLARKSVILLE CITY...DIANA...EAST
MOUNTAIN...GILMER...GLADEWATER...HALLSVILLE...HARLETON...
HENDERSON...JEFFERSON...JENKINS...JOINERVILLE...KILGORE...
LIBERTY CITY...LONE STAR...LONGVIEW...MARSHALL...NEW LONDON...
ORE CITY...OVERTON...TATUM...WEST MOUNTAIN...WHITE OAK AND
WOODLAWN...
AT 406 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR NEW LONDON...OR 5 MILES SOUTH OF
KILGORE...MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
05Local storm report, Dec 25, 4:08 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
408 AM CST TUE DEC 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 AM HAIL RUSK 31.80N 95.15W
12/25/2012 E1.00 INCH CHEROKEE TX TRAINED SPOTTER
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 1:39 AM CST | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 28 hr |
| Dec 25, 11:00 AM CST | Severe Thunderstorm Warning | SHV | Sabine | 45 min |
| Dec 25, 11:22 AM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Red River | 53 min |
| Dec 25, 12:02 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Grant, Jackson, Natchitoches, Winn | 58 min |
| Dec 25, 12:37 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Ouachita, Winn | 53 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.